# SDR PNSA011106

- Difficulty date: November 15, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N3588Z
- Make and model: Piper PA-31-350
- Aircraft serial: 318052130
- Aircraft time: 10,715 hours
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WOULD NOT RETRACT TO NEUTRAL POSITION.  GEAR UNSAFE LIGHT WAS ILLUMINATED.  A/C RETURNED TO CDB MAINTENANCE BASE FOR REPAIR.
